# SDR CALA2011050400342

- Difficulty date: May 4, 2011
- Submitted: May 4, 2011
- Operation: Air carrier
- Aircraft: N77261
- Make and model: Boeing 737824
- Aircraft serial: 31582
- Aircraft time: 34,210 hours, 10,734 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 148A2230
- Condition: Canning
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD OIL CANNED BETWEEN STR 7 LT AND BL 0 INSTALLED REPAIR PER ECRA 5311-01526 PART 1 NEED TO REINSPECT PER ECRA 5311-01526 PART 2 BEFORE THE ACCUMULATION OF 46734 TOTAL A/C FLT CYCLES PLANNING TO CONTACT ENGINEERING AFTER 42000 FLT CYCLES BUT BEFORE 43000 FLT CYCLES FOR INSPECTION DETAILS.   ACCOMPLISH INSPECTIONS ON THE STA 1016 APB LT DOME REPAIR PER ECRA 5311-01526,PT 2 BEFORE THE ACCUMULATION OF 46,734 TOTAL AIRCRAFT FLIGHT CYCLES.  PLANNING CONTACT ENGINEERING AFTER 42,000 BUT BEFORE 43,000 TOTAL FLIGHT CYCLES.DIP CTL#10608.
